# SDR UHLA2011010500003

- Difficulty date: January 5, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 17,503 hours, 10,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RIGHT LONG BEAM AT FR87 CROSSBEAM.  REMOVED AND REPLACED RIGHT LONG BEAM IAW EMB 170 SRM 51-40-02, 51-41-01 AND 51-43-03.
